# SDR SWAA2023082392015

- Difficulty date: August 22, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N8841L
- Make and model: Boeing 737-8
- Aircraft serial: 67492
- Aircraft time: 1,860 hours, 1,064 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLIGHT DECK FLASHLIGHT WILL NOT TEST.  REMOVED AND REPLACED FWD FLIGHT DECK FLASHLIGHT & BRACKET ASSY AS PER AMM 25-64-00.
